# SDR CALA2012021000079

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N16701
- Make and model: Boeing 737724
- Aircraft serial: 28762
- Aircraft time: 46,641 hours, 15,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141A81512
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - L-1 DOOR CUTOUT FWD INNER CHORD BELOW FLOOR LEVEL AT STA 303.9 LT STR 20 DAMAGE REPAIRED IAW ECRA 5311-01540 PART 1 DIP ISSUED TO ACCOMPLISH ECRA 5311-01540 PART 3 WITHIN 2 YEARS FROM 2/6/12 LIMIT:  1) T/A: W/I 2 YEARS FROM 06 FEB 2012.
